# SDR ASAA2014101009348

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,515 hours, 8,129 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 41F9003
- Part serial: YT119214N
- Condition: Malfunctioned
- Location: Oil Scavenge
- Part time: 26,515 hours, 8,129 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL BYPASS LIGHT CAME ON DURING TAXI IN.  QRH PROCEDURE FOLLOWED & ENGINE SHUTDOWN DURING TAXI.  ACFT GROUNDED.  UNABLE TO REMOVE SCAVENGE FILTER BOWL IT IS FROZEN IN PLACE.  REMOVED SCAVENGE FILTER ASSY RE AMM 79-21-04-000-801-F00.  INSPECTED AFB/TGB MCD. ACCOMPLISHED FIM 79-05, TASK 817, EEC BITE SHOWS MSG 79-31122 LAST 2 LEGS "OIL FILTER SIGNAL DISAGREE" FILTER BYPASSED.  NR PN 1-2 SHOWS 2.5 OHM, PIN 2-3 SHOWS OPEN, CDU SHOWS S1CHB-CLOSED, S2CHB-OPEN, S1CHA=CLOSED, S2CHA-OPEN. RECOMMEND S125, REPLACED.  INSTALLED SCAVENGE FILTER ASSY IAW MM 79-21-04.  FILTER ELEMENT R & R 79-21-06.  IDLE LEAK CK GOOD IAW 71-00-00 AND EEC BITE TEST PASS CH A & B.  ACFT GOOD FOR SERVICE.
